# SDR MALA000627

- Difficulty date: October 18, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 091
- System (JASC): 3251 · Steering Unit
- Part: Control Unit
- Part number: HP848430721
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON PARKING OF THE A/C NOSE WHEEL STEERING SEEMED TO FAIL.  AFTER SHUTDOWN CHECK CB''S AND NOTICED LANDING GEAR CONTROL BREAKER POPPED.  RESET, POPPED AGAIN.  FI STOP LIGHT ALSO WENT OUT.  MAINTENANCE REPLACED LANDING CONTROL VALVE IAW SF340AMM 32-31-15.  LANDING CONTROL VALVE, PNHP848430-721 S/N OFF 0004, S/N ON 2086.  OPS CHECK GOOD FOR FERRY FLIGHT FROM CAK TO DTW WITH LANDING GEAR DOWN.
